# SDR SWIA201128397

- Difficulty date: October 21, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002B19
- Aircraft serial: 10023
- Aircraft time: 26,937 hours, 19,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 3477)  RECONNECTED SERVICE DOOR EMERGENCY LIGHT CONNECTOR.
